Article

A Case Report on Ofloxacin Induced Maculopapular Rash

Sradha S1, Harsha Parween1, Ameera Binth Musthafa Eranhikkuth1, Amulya Diya Malammal Rajesh1, Ayisha Thacharupadikkal Thazhath1, Fathima Farsha Meachoth1, Dilip Chandrasekhar1★, Sai Keerthana1★ Corresponding author

  1. 1Department of Pharmacy Practice, Al Shifa College of Pharmacy, Perinthalmanna, Kerala, INDIA..

CORRESPONDENCE

Dilip Chandrasekhar

Department of Pharmacy Practice, Al Shifa College of Pharmacy, Perinthalmanna, Kerala, INDIA..

sradhagopikrishnan@gmail.com

Received: 18-09-2024; Revised: 20-10-2024; Accepted: 10-11-2024.

Volume 18, Issue 2 · pp. 235–238 · PUBLISHED · DOI: 10.5530/ijopp.20250143

View on IJPP original site ↗

ABSTRACT

To report a case of maculopapular rashes secondary to the use of ofloxacin. A 23-year-old female was presented with maculopapular rashes throughout the body along with a reddish eye. The causality of the Adverse Drug Reaction (ADR) was assessed using the WHO UMC causality scale, and ADR was found to be probable. Ofloxacin was withdrawn and the patient was conservatively managed. By monitoring this occurrence, we were able to determine the correlation between ofloxacin and maculopapular rash. It was discovered that prompt offending agent withdrawal and supportive medication were beneficial.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    S, S., Parween, H., Eranhikkuth, A. B. M., Rajesh, A. D. M., Thazhath, A. T., Meachoth, F. F., Chandrasekhar, D., & Keerthana, S. (). A Case Report on Ofloxacin Induced Maculopapular Rash. Indian Journal of Pharmacy Practice, 18(2), 235–238. https://doi.org/10.5530/ijopp.20250143